# SDR FDEA201803020564

- Difficulty date: March 2, 2018
- Submitted: March 10, 2018
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 80,305 hours, 19,332 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: ACG74015001
- Part serial: AP043
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, A LOUD BANG UNDER OUR FEET, RECEIVED A HYD 3 FAIL.  IAW CHECKLIST, MANUAL EXTENSION OF LANDING GEAR,  ON EXTENSION, NOSE GEAR FELL OUT WITH A LOUD BANG. NOSE GEAR UNSAFE INDICATION.  REPLACED NOSE GEAR RETRACT CYLINDER IAW AMM 32-35-02-4.
